| Catalog Number |
5921030235 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly had a decrease in pressure.1 event had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was labeled for single-use.1 device was not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 event was previously reported during the reporting period; however, 1 previously reported event in this report was subsequently reported under mfr report # 3015967359-2023-00582.0 previously reported events are included in this follow-up record.H3 other text : event reported on another mfr report # (see additional mfg narrative).
Event or Problem Description
This report summarizes 0 malfunction events in which the device reportedly had a decrease in pressure.